MathSciNet Relay Station
MathSciNet bibliographic data
MR1246458 35J60 (35B32 35P30 47H15 47N20 58E15)
Buffoni, Boris; Jeanjean, Louis Minimax characterization of solutions for a semi-linear elliptic equation with lack of compactness. Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), no. 4, 377–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement